| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control communicated with the customer over the phone and determined the likely cause of the reported issue was the device gateway accessory cable.The customer was advised to replaced the accessory and return the device to service.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device shuts off when attempting to transmit vitals via the cable.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient use reported with the event.